Nausea + Invisalign

Narrow 5 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

I Wear Invisalign and I Have Nausea Almost Every Day and a Weird Feeling in my Face- Causes? (photo)

It's hard to describe the feeling, it is like a mix of pain and pressure right under my eyes and in my cheeks. I definitely have not felt the same... READ MORE

Can I Quit Invisalign Treatment?

I started a treatment with Invisalign but in the first days I had very strong feeling of vomiting and I stopped to wear because I am afraid that it... READ MORE

Upset stomach. Is it caused by invisalign?

My first week of invisalyn and my stomach is so upset and getting worse. I take them out just for relief READ MORE

I have been wearing Invisalign for two days now and have been feeling nauseous and dizzy. Is this a side effect?

I have been wearing my Invisalign for two days now and I am feeling nauseous and dizzy with upset stomach are the two related? READ MORE

Can I have invisalign treatment in stages to help with nausea?

I recently had Invisaligns installed and I'm struggling with the nauseous feeling that is causing me to throw up. Is it possible to do them in parts... READ MORE

No matching results